# SDR UPS07850086

- Difficulty date: June 6, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT HORIZONTAL STAB UPPER AFT H-ANGLE CRACKED.  REMOVED RT HORIZ STAB UPPER AFT H-ANGLE IAW SRM 51-03-00-0.  FABRICATED AND INSTALLED REPAIR H-BEAM ON RT HORIZ STAB IAW DWG 3702464, AND SRM 51-03-00-0.
